My dads not stupid satisfactory to do drugs ... SOMEONE WHO KNOWS ALOT ABOUT DRUGS HELP ME !!?
When my Dad had his first heart attack he broke out instantly within sweat like someone have poured a bucket of water over his team leader. He was extremely white and lighting headed. How behind the times is your dad. Sometimes your body will tell you things that you should really listen to. Like, don't try to be within your 20's again by staying out all dark. Whatever it was, your dad should budge see his doctor.
Meth, cocaine, or any other drugs can do that
he could have simply been hungover honestly. but a drug that my hold done this is cocaine. it increases your heart rate and can often build you sweat. that or ecstasy.
He probably drank too much and be hung over. Your body sweat perfusely in an attempt to purify your system.
a well brought-up hangover can do that too......
Sounds like he have a bit too much to drink and he was dried up. Nothing else.
ANY drugs can make you sweat.. but more than likley nil got slipped surrounded by his drink . then he could be hungover (if thats the suitcase he would of woke up the next morning at resembling 1:00 and been adjectives grumpy) Hope I Helped :) hope your problems are fixed between your dad and you
a heart attack can do that. i know i've had a few.
The coughing could come from the smoke surrounded by the club,the sweat just the body releasing the alcohol.If you are concerned ask him hes your dad.
If he have no idea what happen, then he should run to the doctor and get a checkup. Hyperactive thyroid can variety you break out in a sweat and feat just similar to drugs that hype you up. It can be fatal if untreated. If he is an alcoholic, after he can have renunciation symptoms called DTs (delerium tremens) beside hallucinations and that can be vicious also..Heart irregularities or heart attack could possibly cause such problems...bottom row..he would be well stale to get an overall checkup to rule out a physical disorder ASAP.
It be no drugs at all. Drugs affect you inside 24 hrs. or less, next wear off. He may own suffered from a slight stroke, anxiety, his conceince on what was person preached, or the Holy Ghost cleansing him as he spiritually slipped into rhiteousness. It wasn't drugs.
Sounds like it could hold been a heart attack to me. He really should walk in for a check up.
Your Dad may hold experienced a sudden drop in blood pressure or hold heart problems. Read up on signs of heart attack and hypotension. Ask your Dad to see a doctor and get checked. I have an idea that his problem is physical and has zilch to do with drugs.
More Questions and Answers...